MAUDE Adverse Event Report: HARMAR MOBILITY LLC PINNACLE STAIRLIFT; POWERED STAIRWAY CHAIR LIFT

HARMAR MOBILITY LLC PINNACLE STAIRLIFT; POWERED STAIRWAY CHAIR LIFT
Model Number SL300
Medical Device Problem Code Installation-Related Problem (2965)
Health Effect - Clinical Codes Fall (1848); Bone Fracture(s) (1870)
Date of Event 10/07/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The pinnacle sl300 was not returned for evaluation.The information currently available to harmar is that the unit was originally installed by one dealer on (b)(6) 2025 and was in use for 6 months by the original owner.It was then uninstalled sometime on (b)(6) 2025 and re-installed by a second dealer at a different residence where the impacted end user resided.Based on currently available information, it is unclear what may have caused the device to suddenly descend during operation as reported.Should additional information become available, a supplemental report will be submitted as necessary in accordance with 21 cfr 803.56.This report does not constitute an admission or conclusion by the manufacturer or fda that the manufacturer or its device caused or contributed to the event described in this report.
 
Event or Problem Description
It was reported that when the end user was riding the pinnacle sl300 up the stairs, the chair descended abruptly near the top of the staircase, thrusting the user onto the floor.It was also reported that the end user experienced humeral, rib, and ankle fractures and a degloved lower right leg requiring hospitalization and had surgery to reduce the ankle fracture.The reporter stated that the sl300 was installed at the end user's residence on (b)(6) 2025, and the event happened approximately 30 minutes after the installation.

Brand Name
PINNACLE STAIRLIFT
Common Device Name
POWERED STAIRWAY CHAIR LIFT
Manufacturer (Section D)
HARMAR MOBILITY LLC
1204 s. dean ave
raymore MO 64083
Manufacturer Contact
donald rea
1204 s. dean avenue
raymore, MO 64083
8167442415
MDR Report Key24537763
Report Number3004153586-2026-00002
Device Sequence Number13004700
Product Code PCD
UDI-Device Identifier00817650026188
UDI-Public00817650026188
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberSL300
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/06/2026
Initial Report FDA Received Date03/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/22/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Disability;
Patient Age84 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite